skip to main content
Show Results with:
results 1 2 next page
Refined by: journal title: Discrete and Computational Geometry remove creation date: 2004To2007 remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

A New Packing Density Bound in 3-Space

Discrete & Computational Geometry, 2005, Vol.34(3), pp.537-544 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to My workspace

An Inequality for Circle Packings Proved by Semidefinite Programming

Discrete & Computational Geometry, 2004, Vol.31(3), pp.357-367 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to My workspace

Compact Packings of the Plane with Two Sizes of Discs

Discrete & Computational Geometry, 2006, Vol.35(2), pp.255-267 [Peer Reviewed Journal]

Full text available

View all versions
4
Covering a triangle with positive and negative homothetic copies
Material Type:
Article
Add to My workspace

Covering a triangle with positive and negative homothetic copies

Discrete & Computational Geometry, 2007 Sep, Vol.38(2), pp.273-288 [Peer Reviewed Journal]

No full-text

View all versions
5
Covering with fat convex discs
Material Type:
Article
Add to My workspace

Covering with fat convex discs

Discrete & Computational Geometry, 2005 Jul, Vol.34(1), pp.129-141 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

Historical Overview of the Kepler Conjecture

Discrete & Computational Geometry, 2006, Vol.36(1), pp.5-20 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to My workspace

Improved Dense Packings of Congruent Squares in a Square

Discrete & Computational Geometry, 2005, Vol.34(1), pp.97-109 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to My workspace

Packing Cones and Their Negatives in Space

Discrete & Computational Geometry, 2007, Vol.38(2), pp.177-187 [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to My workspace

Packing Disks on a Torus

Discrete & Computational Geometry, 2006, Vol.35(1), pp.159-174 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to My workspace

Sphere Packings, V. Pentahedral Prisms

Discrete & Computational Geometry, 2006, Vol.36(1), pp.167-204 [Peer Reviewed Journal]

Full text available

View all versions
results 1 2 next page

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Ferguson, Samuel
  2. Barany, Imre
  3. Matousek, Jiri
  4. Barequet, Gill
  5. Hales, Thomas

Searching Remote Databases, Please Wait